MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT
Catalog Number MDS9410
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer received defective blood pressure cuffs.
 
Additional Manufacturer Narrative
The customer reported receiving a medline hand held aneroid that has a defective cuff; the complaint transcript stated, "did the issue occur during use? :no" and "did an injury occur? :no." medline received "2ea medline aneroids" and "1ea non medline," and for this complaint the sample was documented as "non medline sample received" and "non medline aneroid." the investigation result was "not confirmed - non medline," and the cause/justification was documented as "not medline brand" / "non medline branded item." the complaint was closed as an incorrect sample received, and no trends were identified for the specified material number and its corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50951609
Report Number1417592-2026-55004
Device Sequence Number9534425
Product Code DXQ
UDI-Device Identifier00080196773193
UDI-Public00080196773193
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9410
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown